Strong uniqueness of minimal projectors in Banach spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1984), pp. 75-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_9_a15,
author = {V. P. Odinets},
title = {Strong uniqueness of minimal projectors in {Banach} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--77},
year = {1984},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_9_a15/}
}
V. P. Odinets. Strong uniqueness of minimal projectors in Banach spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1984), pp. 75-77. http://geodesic.mathdoc.fr/item/IVM_1984_9_a15/